# SDR SWAA2023053052474

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N8560Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64115
- Aircraft time: 17,798 hours, 8,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW LIGHT ROW 13 ABC FLICKERING<[01] OK TO CONTINUE PER MEL 33-2-04;SP 1B136430;[02] REMOVED AND REPLACED LEFT SIDE WINDOW LIGHT ROW 13ABC IAW AMM 33-51-00; MEL CLEARED SP1 B
